Translator Disclaimer
Winter 1994 Shavrukov's Theorem on the Subalgebras of Diagonalizable Algebras for Theories Containing $I\Delta_{0} + \hbox{exp}$
Domenico Zambella
Notre Dame J. Formal Logic 35(1): 147-157 (Winter 1994). DOI: 10.1305/ndjfl/1040609301

Abstract

Recently Shakurov pioneered the study of subalgebras of diagonalizable algebras of theories of arithmetic. We show that his results extend to weaker theories (namely to theories containing $I\Delta_0 + {\rm exp}$).

Citation

Download Citation

Domenico Zambella. "Shavrukov's Theorem on the Subalgebras of Diagonalizable Algebras for Theories Containing $I\Delta_{0} + \hbox{exp}$." Notre Dame J. Formal Logic 35 (1) 147 - 157, Winter 1994. https://doi.org/10.1305/ndjfl/1040609301

Information

Published: Winter 1994
First available in Project Euclid: 22 December 2002

zbMATH: 0801.03037
MathSciNet: MR1271705
Digital Object Identifier: 10.1305/ndjfl/1040609301

Subjects:
Primary: 03F40
Secondary: 03B45, 03F30, 03G25, 06E25

Rights: Copyright © 1994 University of Notre Dame

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.35 • No. 1 • Winter 1994
Back to Top